MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM DIAMOND MATCH HEAD, PROXIMAL BEND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM DIAMOND MATCH HEAD, PROXIMAL BEND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8442107030D
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that the milling head broke off during a cervical spine procedure.It was also reported that there were no adverse consequences and that the procedure was completed successfully.It was also reported that the event contributed to a delay of unspecified duration.No further information at this time.
 
Additional Manufacturer Narrative
B5: it was further reported that the surgical delay was not clinically significant (5 mins).H6: the quality investigation is complete.
 
Event or Problem Description
It was further reported that the surgical delay was not clinically significant (5 mins).

Brand Name
3.0MM DIAMOND MATCH HEAD, PROXIMAL BEND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key21937241
Report Number3015967359-2025-00966
Device Sequence Number7837449
Product Code HBE
UDI-Device Identifier07613327500806
UDI-Public(01)07613327500806
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K210377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8442107030D
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown